# SDR QXEA2024010200194

- Difficulty date: December 29, 2023
- Submitted: January 2, 2024
- Operation: Air carrier
- Aircraft: N637QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000755
- Aircraft time: 13,467 hours, 9,087 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT PASSENGER DOOR SLIDE MECHANISM CABLE CASING IS SEPARATED AT UPPER END. REPAIRED AFT PASSENGER DOOR SLIDE MECHANISM CABLE CASING AT UPPER END PER HORIZON COC AMM 52-12-40. ADJUSTMENT CHECK GOOD. REF AMM 52-12-52.
